Pacific Journal of Mathematics

On certain finite rings and ring-logics.

Adil Yaqub

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 785-790.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036511

Mathematical Reviews number (MathSciNet)
MR0147508

Zentralblatt MATH identifier
0111.24903

Subjects
Primary: 16.94

Citation

Yaqub, Adil. On certain finite rings and ring-logics. Pacific J. Math. 12 (1962), no. 2, 785--790. https://projecteuclid.org/euclid.pjm/1103036511


Export citation

References

  • [1] A. L. Foster, p-rngs and ring-logics, University California Publ., 1 (1951), 385-396.
  • [2] A. L. Foster, pk-rings and ring-logics, Ann. Scu. Norm. Pisa, 5 (1951), 279-300.
  • [3] A. L. Foster, Unique subdirect factorizationwithin certain classes of universalalgebras, Math. Z., 62 (1955), 171-188.
  • [4] N. H. McCoy and D. Montgomery, A representation of generalized Boolean riugs, Duke Math. J., 3 (1937), 455-459.
  • [5] N. H. McCoy, Rings and Ideals, Carus Math Monog., 8 (1947).
  • [6] M. H. Stone, The theory of representations of Boolean algebras, Trans. Amer. Math. Soc, 40 (1936),37-111.
  • [7] A. Yaqub, On the theory of ring-logics, Can. J. Math., 8 (1956), 323-328.